# SDR ASOA201803284018

- Difficulty date: March 30, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 92175
- Condition: Discharged
- Location: Emergency Lights
- Part time: 24,838 hours, 17,824 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AISLE EMERGENCY LIGHTING BETWEEN SEATS 8 - 18 WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY PACK, OPS TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
